# SDR COMA0760072

- Difficulty date: January 27, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Aircraft time: 28,073 hours, 24,085 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5196 - DEPARTING LGA SELECTED GEAR UP AND RECEIVED GEAR DISAGREE MESSAGE AND NOSE GEAR WAS STILL DOWN.  DIVERTED TO JFK.  LANDED WITHOUT INCIDENT.  FOUND NOSE GEAR SELECTOR VALVE CONNECTOR BACKED OFF.  RESECURED CONNECTOR, SWUNG GEAR, NO FURTHER DEFECTS.
